# SDR DU4R2021072920092

- Difficulty date: July 29, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N362NC
- Make and model: Boeing 737330
- Aircraft serial: 25215
- Aircraft time: 59,504 hours, 56,339 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FLORIDA FOUND LEFT WING AT MLG SYPPORT FITTING, HOLE #5 HAS A CRACK INDICATION IN CHORD LAYER. S/O 660006 N/R 38573
